Jump to content
CrazyBoards.org

Feel sick a lot now?


Recommended Posts

Long story short, I've had anxiety my entire life as far as I'm concerned. It never really got to my stomach before. Like, ever. I mean, I'd not feel like eating, but I wouldn't feel SICK.

 

Now I can get just a tiny bit anxious and I dry heave a few times a day, even. I don't eat until very late in the evening and now I'm thinking that's a good thing because I don't need to clean up VOMIT three times a day. Or ONCE a day. 

 

Last year, I started vomiting before meeting with friends/people I didn't know. Large groups, basically. BUT I was brushing my teeth, figured nerves+triggering gag reflex did cause that, no big deal.

 

But now I can feel sick literally 80% of the time I'm awake. Like I'm going to throw up. Faint is another one, but I'd honestly rather do that.

 

I JUST started Geodon a couple of weeks ago, I think. Maybe it's that? I don't know. I'm okay mood wise mostly.

 

I'm also tapering off Valium, but I've been on this same dose for well over a month now and have been okay. . . I think?

either way, anyone else ever NOT feel sick with it? Is that normal? Or rather, weird that it used to not bother me and now it does and what do I even DO about that? Anything? I hate this! 

 

Link to comment
Share on other sites

Geodon made me reaaallly nauseous for a while. It could definitely be coming off the Valium, as well. I get the anxiety in my stomach, but I don't throw up very often.

Are you eating with Geodon? It's effective most with 500ish calories, without it, the effectiveness drops severely. I also found I got more nauseous if I didn't eat with it.

I hope this goes away for you, it sucks!

Link to comment
Share on other sites

Thank you! I was wondering about that, but my memory is shit and trying to go back and trace the first day anxiety started making me sick is impossible. I mean, it happened a bit today and then I was just kinda like "This happens a lot now" and that's all I know. I could have been going on for a few months, for all I know.

 

But the Geodon thing really makes sense. I can't find a stable idea as to how many calories to eat it with. I asked p-doc if I could just eat a few crackers or something (scared shitless of weight gain) but he only said "well, a bit more than that" or something. So I've been eating it with about 200-400 calories when I can. I've rarely taken it without food entirely. 

 

I forgot that this is totally a fucking side effect as well. Like, DUH, that happens. So it could be that. I was thinking it was making me more anxious, not nauseous. WOW, so that's how you spell it, huh? Okay. Thanks for that as well. That word has been fucking with me ever since I started USING it. 

 

Anyway, that could be. I'll have to try and figure out how many calories I really need. Shit. 

 

Thank you.

Link to comment
Share on other sites

Geodon made me throw up, but it was after a (pdoc permitted) glass of champagne. It was our 10th anniversary, and he said I could have one glass, but I wouldn't like it. He was right.

 

It also made me agitated, so I switched to risperdal.

 

I use to throw up when I was anxious. Every job interview, I had to excuse myself and go puke. I know for sure that cost me one job, can't really say about the others. Also, when I moved around in the 90s, I puked before and after we loaded up the truck. I don't know why I stopped doing that. Maybe it was partially from Depakote, I may have been on it back then.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...